# SDR SWIA200717843

- Difficulty date: February 22, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 14,212 hours, 10,949 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAIN'S WINDSHIELD CRACKED.  REPLACED LEFT WINDSHIELD IAW CRJ MM 56-11-01.  OPERATIONAL CHECKS GOOD, SN OFF: 01229H5810.
